American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 37 of 37 found      Go to page: 1 2

[31] Julius Zelmanowitz. An extension of the Jacobson density theorem. Bull. Amer. Math. Soc. 82 (1976) 551-553. MR 0422322.
Abstract, references, and article information   
View Article: PDF

[32] David Handelman and John Lawrence. Strongly prime rings . Trans. Amer. Math. Soc. 211 (1975) 209-223. MR 0387332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Louis Halle Rowen. A subdirect decomposition of semiprime rings and its application to maximal quotient rings . Proc. Amer. Math. Soc. 46 (1974) 176-180. MR 0349728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] P. M. Cohn. Prime rings with involution whose symmetric zero-divisors are nilpotent . Proc. Amer. Math. Soc. 40 (1973) 91-92. MR 0318202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Joe W. Fisher. Structure of semiprime {\rm P}.{\rm I}. rings . Proc. Amer. Math. Soc. 39 (1973) 465-467. MR 0320049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Augusto H. Ortiz. On the structure of semiprime rings . Proc. Amer. Math. Soc. 38 (1973) 22-26. MR 0313292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Louis Rowen. Some results on the center of a ring with polynomial identity. Bull. Amer. Math. Soc. 79 (1973) 219-223. MR 0309996.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 37 of 37 found      Go to page: 1 2